Welcome to our community. Please fill in the following template as a way of introducing yourself, and helping others to understand your background and situation.
Where are you from (country)?
How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?)
Link from a forum
What is your current age, height, weight?
29, 1.8m, 116kg
What specific drug did you use (finasteride, dutasteride, saw palmetto, isotretinoin/Accutane, fluoxetine, sertraline, citalopram, leuprorelin, etc…)?
Finasteride and Dutasteride
What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)?
1.25mg Finasteride and later, change to Dutasteride 0,2mg.
What condition was being treated with the drug?
For how long did you take the drug (weeks/months/years)?
2.5y Finasteride, 3 months Dutasteride
How old were you, and WHEN (date) did you start the drug?
How old were you when you quit, and WHEN (date) did you quit?
How did you quit (cold turkey or taper off)?
Finasteride cold turkey twice (2 hypersexual crashes)
Dutasteride cold turkey… has long half life… DHT progressively recovering after 3 months since last pill —> hypersexual crash again.
How long into your usage did you notice the onset of side effects?
After 1 year i noticed not full erection and loss of libido. But not aware that was the drug…
What side effects did you experience that have yet to resolve since discontinuation?
Adrenergic rushes through all my body
Muscles tremors and weakness
Check the boxes that apply. You can save your post first, then interactively check/uncheck the boxes by clicking on them. If your symptoms change, please update your list.
Loss of Libido / Sex Drive
Loss of Morning Erections
Loss of Spontaneous Erections
Loss of Nocturnal Erections
Inability or Difficulty to Ejaculate / Orgasm
Reduced Sperm Count / Motility
Emotional Blunting / Emotionally Flat
Difficulty Focusing / Concentrating
Memory Loss / Forgetfulness
Stumbling over Words / Losing Train of Thought
Slurring of Speech
Lack of Motivation / Feeling Passive / Complacency
Extreme Anxiety / Panic Attacks
Severe Depression / Melancholy
Penile Tissue Changes (narrowing, shrinkage, wrinkled)
Penis curvature / rotation on axis
Testicular Shrinkage / Loss of Fullness
Genital numbness / sensitivity decrease
Gynecomastia (male breasts)
Dry / Dark Circles under eyes
Persistent Fatigue / Exhaustion
Stomach Pains / Digestion Problems
Constipation / “Poo Pellets”
Vision - Acuity Decrease / Blurriness
Tinnitus (ringing or high pitched sound in ears)
Increased hair loss
Lowered body temperature
Other (please explain)
Pain in my left testicle. I think it is chronic epidiymitis.
What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug?
If you have pre or post-drug blood tests, what hormonal changes have you encountered since discontinuing the drug (please post your test results in the “Blood Tests” section and link to them in your post)?
All was in range.
DHT in range
Testo in range
DHEA in range
Estrogens in range
Everything possible was tested and was correct
Anything not listed in the above questions you’d like to share about your experience?
Tell us your story, in your own words, about your usage and side effects experienced while on/off the drug.
Started in Jan’16.
Symptoms quicked slowly without noticing. I also took SSRI long time for another condition.
Pills ended. In Jan’18 spend 15 days due examens without taking it. First Hypersexual Crash.
Thought that was SSRI, continue again with Finasteride. All normal.
In Aug’18 i tried to discontinue again just to check if was Finasteride or SRRI.
Crashed hypersexualy again. Was Finasteride, i took notes and go to the Dermatologist.
September’18, dermatologist told me that some people doesn’t experience side effects on Dutasteride. She gave me 0.2mg.
Took for one month, nothing changed. So i quit in October.
On December '18, after 2 months (Dutasteride has long half-life) sexual hyperushing again. My third and definitive crash after abandond 5ARI inhibitors.
DEC’18 - JUL’19
JUL’19 - JUL’20
anxiety and cognitive problems.
(extrem alert, and fearful almost everyday. Adrenergic storms through all my body)
anxiety and cognitive problems
muscle weakness, tingling, tremors and pain